# SDR UALA2012112006706

- Difficulty date: November 19, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 64,415 hours, 22,932 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Lens
- Condition: Defective
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE LIGHT NOT TESTING.  LOG SHOULD SAY APU BOTTLE DISCHARGE LIGHT.  REPLACED APU BOTTLE DISCHARGE LENSE TESTED OKAY.
